| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found a piece of haptic missing.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm micl13.2 implantable collamer lens, -11.0 diopter, tore during loading.There was no patient contact and the backup lens was used with no issues.The reporter stated that the cause of the event was unknown.